| Catalog Number |
CAT01858 |
| Medical Device Problem Code |
Expiration Date Error (2528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that an expired nanotack flex anchor was opened and implanted into a patient.
Additional Manufacturer Narrative
The device was implanted and not returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: expired nanotack used.Probable root cause: application.Use past device/packaging shelf life.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description